Alert archive / Oregon / Hazardous Seas Warnings in 2011
Hazardous Seas Warning 24, NWS Medford, OR
NWS Medford, OR issued this hazardous seas warning at Apr 29, 2011, 3:09 PM PDT. It took effect at Apr 30, 2011, 5:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2011, 3:09 PM PDT (22:09 UTC)
- In effect from
- Apr 30, 2011, 5:00 PM PDT
- Expired
- Apr 30, 2011, 10:46 PM PDT
- In force
- 6 hr
- Issued by
- NWS Medford, OR
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this hazardous seas warning went out at Apr 29, 2:00 PM PDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 29, 2:00 PM PDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PDT FRI APR 29 2011
.SHORT TERM...A COOL AND MOIST NORTHWEST FLOW PREVAILS OVER THE
REGION THIS AFTERNOON. A FAST MOVING SHORT WAVE IS CURRENTLY MOVING
SOUTHEAST ACROSS SOUTHWEST OREGON AND WILL EXIT THE REGION THIS
EVENING. SHOWERS WILL END OVERNIGHT AS A DRIER NORTHERLY FLOW WILL
BEGIN TO DEVELOP OVER THE REGION LATER TONIGHT AND SATURDAY.
AN UPPER RIDGE JUST OFF THE COAST WILL BEGIN TO BUILD INTO THE
REGION SATURDAY THEN MOVE OVER THE AREA ON SUNDAY. AFTERNOON HIGH
TEMPS WILL RISE TO NEAR NORMAL SATURDAY THEN A LITTLE ABOVE NORMAL
SUNDAY.
HIGH PRESSURE WILL WEAKEN MONDAY AS A FRONT APPROACHES THE COAST.
THE FRONT WILL MOVE ONSHORE MONDAY MORNING THEN WEAKENS CROSSING THE
CASCADES MONDAY AFTERNOON. MOISTURE IS LIMITED WITH THIS SYSTEM SO
THE CHANCE OF MEASURABLE PRECIPITATION WILL REMAIN ON THE LOW SIDE.
.LONG TERM...TUESDAY TO FRIDAY. THE EXTENDED PERIOD WILL BE
GENERALLY WARM AND DRY. THE HIGHEST CONFIDENCE IN WARM TEMPERATURES
EXISTS FOR TUESDAY THROUGH THURSDAY...WITH VERY LITTLE VARIANCE IN
NAEFS ENSEMBLE GUIDANCE. THE WARMEST DAY WILL LIKELY BE THURSDAY
WITH 80 DEGREE TEMPERATURES FORECAST FOR THE ROGUE VALLEY...70S IN
THE UMPQUA BASIN...OVER THE EAST SIDE...AND IN NORTHERN CALIFORNIA.
60S ARE LIKELY ALONG THE COAST. OPERATIONAL MODELS ALL AGREE ON
850MB TEMPERATURES PEAKING AT 13C TO 16C ON THURSDAY. GUIDANCE
BEGINS TO DIVERGE SOME ON FRIDAY...WITH THE 12Z ECMWF INDICATING A
DEEP TROUGH APPROACHING THE COAST WITH THE GFS SUGGESTING ZONAL FLOW
AND NO PRECIPITATION...AND THE CANADIAN FEATURING A BROAD UPPER
RIDGE OVER THE PAC NW. THEREFORE...THE FORECAST FOR FRIDAY GENERALLY
REFLECTS POPS JUST BELOW CLIMO AND TEMPERATURES JUST ABOVE CLIMO.
&&
.AVIATION...LOCAL MVFR CIGS WITH SCATTERED RAIN/SNOW SHOWERS THROUGH
THIS EVENING. GENERALLY VFR CIGS/VSBYS OVERNIGHT. LOCAL MVFR CIGS
SOUTHWEST OREGON VALLEYS EARLY SATURDAY MORNING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 3 AM TO 9 AM PDT SATURDAY FOR ORZ024-026.
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 9 PM PDT THIS EVENING FOR
PZZ356-376.
SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM TO 11 PM PDT SATURDAY
FOR PZZ350-356-370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
EVENING FOR PZZ356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 PM TO 11 PM PDT
SATURDAY FOR PZZ350-356-370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
AFTERNOON FOR PZZ350.
GALE WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR
PZZ376.
SMALL CRAFT ADVISORY FOR WINDS FROM 8 AM TO 5 PM PDT SATURDAY
FOR PZZ376.
HAZARDOUS SEAS WARNING FROM 5 PM TO 11 PM PDT SATURDAY FOR
PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 8 AM TO 5 PM PDT
SATURDAY FOR PZZ376.
RH/SK/SNHazardous weather outlook, Apr 29, 2:46 PM PDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 246 PM PDT FRI APR 29 2011 ORZ024-026-301600- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 246 PM PDT FRI APR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A FROST ADVISORY HAS BEEN ISSUED EFFECTIVE FROM 3 AM PDT SATURDAY UNTIL 9 AM PDT SATURDAY MORNING. PLEASE SEE LATEST ADVISORY MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FROST ADVISORY CONTINUES UNTIL 9 AM PDT SATURDAY. OTHERWISE...NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 2:59 AM PDT | Small Craft Advisory for Winds | MFR | 38 hr | |
| Apr 29, 3:14 AM PDT | Frost Advisory | MFR | Curry, Jackson, Josephine | 28 hr |
| Apr 29, 3:09 PM PDT | Gale Warning | MFR | 32 hr | |
| Apr 29, 3:09 PM PDT | Small Craft Advisory for Winds | MFR | 32 hr | |
| Apr 29, 3:09 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 32 hr |
Nearby
Hazardous Seas Warnings in Oregon, 2011Every hazardous seas warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.